# SDR UALA2012090505002

- Difficulty date: September 4, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 58,303 hours, 16,326 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EVAC LIGHT STICKING UP AT 12C.  SECURED LOOSE COVER.
